Differential and Integral Equations

Energy identity for $m$-harmonic maps

Changyou Wang and ShihShu Walter Wei

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


For $m\ge 3$, let $M$, with dimension $m$, and $N$ be compact Riemannian manifolds without boundaries. We prove the energy identity (1.2) for a sequence of weakly convergent $m$-harmonic maps in $C^1(M,N)$. We also generalize the result to certain regular approximated $m$-harmonic maps whose tension fields are bounded in $L^{m\over m-1}$.

Article information

Differential Integral Equations, Volume 15, Number 12 (2002), 1519-1532.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 58E20: Harmonic maps [See also 53C43], etc.


Wang, Changyou; Wei, ShihShu Walter. Energy identity for $m$-harmonic maps. Differential Integral Equations 15 (2002), no. 12, 1519--1532. https://projecteuclid.org/euclid.die/1356060711

Export citation